# SDR QXEA2021122900570

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 31,580 hours, 33,798 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, WE GOT A FLAP POWER CAUTION IMMEDIATELY AFTER SELECTING FLAPS 5. FLAPS STOPPED AT ABOUT 1 DEGREE. WE WENT MISSED APPROACH AND RAN THE FLAP POWER CAUTION CHECKLIST, THE RESET PROCEDURE WAS UNSUCCESSFUL. WE DIVERTED .FLAP INDICATION REMAINED AT 1 DEGREE REGARDLESS OF SELECTED SETTING.  LANDING UNEVENTFUL REMOVED FROM SERVICE. PERFORMED FIM TASK 27-50-00-810-802 STEP 1-3, FLAP POWER CAUTION DID NOT RETURN. NO FURTHER MAINTENANCE PROCEDURE IS NECESSARY.  RETURNED TO SERVICE.
